# SDR DALA2015102006309

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FR 29 L/I  FWD CARGO COMPARTMENT BETWEEN STR 41L TO STR 42L. REPLACED CLEAT LOCATED AT FR 29 BETWEEN STR 41L TO STR 42L IAW SRM 51-72-11 AND DWG  D53231712, D53230324.
